# SDR USAA2013073100016

- Difficulty date: July 16, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 61,994 hours, 23,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON DECK PLATE BETWEEN BS 1681 TO 1720, RBL 51. REPAIRED DECK PLATE IAW SRM 51-10-02, 53-00-51-1A, 53-00-51-2R & 51-20-01.
